Generalisations of conjectures of Brauer and Olsson

    Research output: Contribution to journalArticlepeer-review

    Abstract

    We investigate suitable generalisations of the conjectures of Brauer and Olsson bounding numbers of irreducible characters of certain degrees in a block by invariants of the defect group.
    Original languageEnglish
    Pages (from-to)621-626
    Number of pages5
    JournalArchiv der Mathematik
    Volume81
    Issue number6
    DOIs
    Publication statusPublished - Dec 2003

    Fingerprint

    Dive into the research topics of 'Generalisations of conjectures of Brauer and Olsson'. Together they form a unique fingerprint.

    Cite this